# SDR DALA2019071104149

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FRAME STA 1225 CANT BTW 3/4 O CLOCK POSITION AT AFT FUSELAGE. SUMMARY: OF NRC 00412 AREA WAS REPAIRED PER ER/A 579525-14 REV. ORIGINAL AND ETI-17-19-118 REV 2 ( PERMANENT REPAIR). (LP1164569)
